Existence results for parametric boundary value problems involving the mean curvature operator

Roberto Livrea, Roberto Livrea, Jean Mawhin, Gabriele Bonanno

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

In this note we propose a variational approach to a parametric differential problem where a prescribed mean curvature equation is considered. In particular, without asymptotic assumptions at zero and at infinity on the potential, we obtain an explicit positive interval of parameters for which the problem under examination has at least one nontrivial and nonnegative solution.
Original languageEnglish
Pages (from-to)411-426
Number of pages16
JournalNODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS
Volume22
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Existence results for parametric boundary value problems involving the mean curvature operator'. Together they form a unique fingerprint.

Cite this